# SDR DL76L010848

- Difficulty date: May 26, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 22,911 hours, 3,637 cycles
- Engine: Pwa PW4060
- Engine time: 23,028 hours, 3,654 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010003
- Part serial: F24922
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLUCTUATING PARAMETERS ON NR 2 ENGINE AT CRUISE.  REPLACED FMU.
